The Stacks project

Bibliography entry Kabele

author
Kabele, Thomas
title
Regularity conditions in nonnoetherian rings
year
1971
journal
Transactions of the American Mathematical Society
volume
155
pages
363–374

@ARTICLE{Kabele,
    AUTHOR = "Kabele, Thomas",
    TITLE = "Regularity conditions in nonnoetherian rings",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "155",
    YEAR = "1971",
    PAGES = "363--374"
}

      

This item is referenced in 2 tags:

  • in Section 10.68: Quasi-regular sequences
  • in Remark 10.68.7: Koszul regular sequences